# SDR DL72E954454

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AT THE BUTT SPLICE AT STA 1010 WAS FOUND TO BE CORRODED AT SEVERAL PLACES.  THREE AREAS WERE CUT OUT ALONG THE SPLICE TO REMOVE DAMAGE AT S-29L, 29R AND 27R.  AN EXISTING BUTT SPLICE REPAIR EXISTED AT STR 30 AND WAS REMOVED.  THE CUT AT STR 29L MEASURES 2.25 INCH BY 1.75 INCH, THE CUT AT S-30 MEASURES 3 INCH BY 4 INCH, THE CUT AT S-29R MEASURES 2.5 INCH BY 1.75 INCH, AND THE CUT AT S-27R MEASURES 6 INCH BY 2 INCH.  THE ORIGINAL SKIN IS MANUFACTURED FROM 2024-T3 CLAD MILLED TO 0.071 LOCALLY.  ERA301979-14 AUTHORIZES A DOUBLER REPAIR TO COVER THE THREE AREAS AT S-29L, 30 AND 29R.  S-27R WILL BE REPAIRED PER SRM.
